MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808008350
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 25nov2025.It was reported that crossing difficulties were encountered.The 95% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 3.5mm x 8mm fg quantum maverick balloon catheter t was advanced for dilatation.However, during tracking, the device failed to cross the lesion.The procedure was completed with another of the same device.The patient condition following procedure was stable.However, returned device analysis revealed that the balloon had ruptured.
 
Additional Manufacturer Narrative
E1: (b)(6).Device evaluated by mfr.: fg quantum maverick, mr 3.5mm x 8mm balloon catheter was returned for analysis.Visual, tactile, microscopic and media inspection was performed on the device.Visual and tactile examination of the hypotube shaft identified no issues.Visual and tactile examination of the shaft polymer extrusion identified no issues.Visual and tactile examination of the balloon observed damaged.A microscopic examination of the damaged balloon noted that it was a 5mm balloon tear 7mm proximal to the distal tip.A microscopic examination of the proximal and distal markerband identified no issues.A microscopic examination of the tip identified no issues.An mp4 file was attached to this complaint, however it does not contribute to the investigation or confirm the reported allegation.

Brand Name
QUANTUM? MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23809726
Report Number2124215-2025-90932
Device Sequence Number18069477
Product Code LOX
UDI-Device Identifier08714729392583
UDI-Public(01)08714729392583(17)271016(10)35074729
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808008350
Device Catalogue NumberH7493808008350
Device Lot Number0035074729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight68 KG